# SDR UPS07449011

- Difficulty date: January 8, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 65B0677818
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1961-1964 STR 1R STRINGER END STRINGER SPLICE FITTING FOUND CORROSION.  CORROSION BLEND OUT 0.080 X .375 X 2 INCHES EXCEED SRM LIMIT.  M/D BS 1954-1966 STR 1R STRINGER SPLICE FITTING REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
